Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

11 results for tags: damage

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 11 results

  1. Hi everyone! Newbie to acne.org here. I was drawn to this site because of this thread: I read so many comments on there about Isotherapy for reversing the damage of Accutane but haven't found any information on how to actually do it. Was wondering if anyone out there has done it successfully and could tell me how to do it. Any other information on getting accutane out of my system would be greatly appreciated. I've taken three rounds of it and have both IBS and TERRIBLE constant migra
  2. It's commonly accepted that high androgen production contributes to oil production, which clogs up your pores, which leads to inflammation, etc. This is why dermatologists push birth control on me; they see that my skin is oily so obviously I must have a hormonal imbalance. Typical dermatologist visit (for me at least). This was probably true when I was a teenager going through puberty because my skin was oiler than the other kids and I would get small inflamed pustules all over my face. I al
  3. Hi there, I have been on accutane for just over two months now, first on 30 mg/day, then 45mg/day (i weigh 60kg.) Just before starting my third month I noticed that my left eye was very red and irritated. I bought eye drops and started my highest dose - 60mg/day, for 5 days before the redness drove me mad. I googled 'accutane red eye' and found dozens of horror stories of persistent, long-term accutane damage to eyes - including chronic dry eyes. Obviously this has terrified me, and four day
  4. Please help Me... Severe sideffects. Now 18 months post 12 month course. 60:40 alternative. female 53 KG's. finished Dec'10. FFwd 3 mnths, HAIRLOSS - dryness-brittleness..been going 18 mnths now. Lost the majority of my long once thick beautiful hair. Lose hand fulls everyday, just falls out from the root. New hairs as wel as long hairs. Its not growing. Skin looks and feels gorgeous though, so I take the god with the bad and hold on with hope my hair will recover. FF'wd to May 2012.
  5. Oh God, trying to treat my acne is causing me more trouble then If I just would have left it alone. I never really had bad Acne and most of my pimples have gone down but I'm still dealing with very noticable red marks and so I'm using the regimen to try and get rid of the acne/marks once and for all but all I see is red, irritated skin on my cheeks. This did not start with the regimen but way back with harsh products such as Proactiv, the creases of my nose are badly irritated and damaged, some
  6. So i was using a 10% benzol peroxide cream and suflo exfoliant soap for about a month and a half. At first the treatment cleared my skin right up with no horrendous side effects, but over time my skin became progressively more red and the peeling worsened to the point that it sometimes became almost purple. At this point i discontinued the treatment but still used the suflo soap, until i discontinued that as well. However, the redness persisted even with no treatment and although it has lessen
  7. I'm on my 3rd month of Accutane (Claravis). Back in November, on my 5th day of taking Accutane, I was up all night with excruciating back pain and I threw up a few times. I woke up the next morning and it was fine. I told my Dr. about this & she just said to make sure I'm drinking A LOT of water. So everything was fine for awhile. Then when I started my 3rd month, she upp my dosage to 60mg per day (I was taking 40mg per day before.) On my 4th day of taking 60mg, the back pain thing happened
  8. I think I was overdosed on accutane / roaccutane / isotretionoin (6-7 months treatment using max dosage for my weight) . I hardly had visible pores or much of a texture before. My skin was normal before accutane. As I neared the end it just got worse and worse. Once I finished my skin was completely changed. This carried on shortly after finishing too. Its like the pores blew up to several times their size and my whole face has big pores everywhere including my sides and whole forehead. Its ve
  9. I have a pimple on the left side of my face that has been on my face for nearly a year. It has never come to a head. I have gone to estheticians who have had a hard time removing it. I really feel insecure about the pimple because I feel like my face could be flawless without that pimple which will not come to a head. I even tried Retin A (Refissa and Green Cream) but the pimple has not gone away or come to a head. I feel like someone needs to remove the pimple with a knife because of how stubbo
  10. Have a question... aprox. 2 years ago I did a eMatrix rf laser, and I had scabs ALL over my head for like 7-10 days where I should put creme on ALL the time... I think the derm who did it, did it with tooo much power.... I believe my inner dermis is ruined destroyed... cause every scar treatment I have tried after, did not help. only worse... and even when I did subcision at a doctor the injections he did before the treatment, so I can't feal the pain to much there is a small dut/ ice pick look-
  11. Hi guys, help me please! Maybe you will have any ideas what had happened to me. Check my thread out please. CLICK HERE. I described my whole situatioin there. weight - about 50kg 40mg during 3,5 months 60mg during 1,5 months total dosage: 7200 mg 138mg/1kg My doctor put me on Accutane after my hormonal "breakout". However I should have never been on isotretinoin. My derm is an idiot. I had only a few pimples before it. During "treatment" my face becam
×